Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A sparse regular sequence of exponentials closed on large sets

Author: H. J. Landau
Journal: Bull. Amer. Math. Soc. 70 (1964), 566-569
MathSciNet review: 0206615
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beurling and P. Malliavin, On the closure of a sequence of exponentials on a segment, Multigraphed lectures, Summer Institute on Harmonic Analysis, Stanford University, Stanford, Calif., 1961.
  • 2. J. P. Kahane, Sur la totalite des suites d'exponentielles imaginaires, Ann. Inst. Fourier (Grenoble) 8 (1958), 273-275. MR 106382
  • 3. N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloq. Publ. Vol. 26, Amer. Math. Soc. Providence, R. I., 1940. MR 3208
  • 4. F. Riesz and B. Sz-Nagy, Functional analysis, Ungar, New York, 1955. MR 71727

Additional Information


American Mathematical Society